# SDR USAA2008121992271

- Difficulty date: December 18, 2008
- Submitted: December 19, 2008
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 29,754 hours, 11,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012881
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 0700 - ROW 14 LEFT EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED ROW 14 LEFT EMERGENCY EXIT SEAT MOUNTED LIGHT.  OPERATIONAL CHECK WAS GOOD.
